# SDR AMTA200301414

- Difficulty date: November 21, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS PATH LIGHT AT FORWARD GALLEY FLOOR INOPERATIVE.  POWER SUPPLY STRIP DISCONNECTED BETWEEN STRIPS.  RECONNECTED AND SECURED.  OPS CHECK GOOD.  (M)
